Approximate lumpability for Markovian agent-based models using local symmetries (bibtex)
by Khudabukhsh, W., Auddy, A., Disser, Y. and Koeppl, H.
Reference:
Approximate lumpability for Markovian agent-based models using local symmetries (Khudabukhsh, W., Auddy, A., Disser, Y. and Koeppl, H.), In Journal of Applied Probability, volume 56, 2019.
Bibtex Entry:
@article{KhudabukhshAuddyDisserKoeppl/19,
	title = {Approximate lumpability for Markovian agent-based models using local symmetries},
	author = {Khudabukhsh, W. and Auddy, A. and Disser, Y. and Koeppl, H.},
	journal = {Journal of Applied Probability},
	tier = {2},
	volume = {56},
	number = {3},
	pages = {647--671},
	pdf = {pdfs/KhudabukhshEtal19.pdf},
	year = {2019},
	note = {to appear},
}
Powered by bibtexbrowser